# SDR DXTA2011080404683

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- Aircraft time: 8,754 hours, 5,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A LOW FREQUENCY CONTINUOUS & SOMETIMES PULSATING VIBRATION DURING CLIMB & DECENT. OCCURRED AT ABOUT FL 200 UNTIL CRUISE. STARTING ABOUT 280KT IAS & CONTINUING UNTIL ABOUT .82M.  IN CRUISE, SEEMED TO DIMISH ABOVE .82M & REOCCURED ABOUT .78M SLOWING.  SOUND SIGNIFICANTLY LOUDER IN REAR OF ACFT & SEEMED TO BE LOCATED BENEATH CABIN FLOOR.  FOUND SCREWS LOOSE ON SKIN PANEL.  RETORQUED LOOSE SCREWS.  CLEANED OUTFLOW VALVES & MANOMETRIC BOX INLETS. PERFORMED VIBRATION SURVEY ON LT & RT ENGINES.  PERFORMED BOROSCOPE INSPECTION OF NR 2 ENGINE FIRST STAGE COMPRESSOR. NO DEFECTS FOUND.  BORESCOPE OF RT ENGINE & VIBRATION SURVEY PERFORMED & FOUND WITHIN LIMITS IAW MM 72-00-00.
